show timeout overlay link

Your Session Is About to Expire

This online session is about to expire due to inactivity. Click Continue to return to page.

Close
Close
Close
Home | Shop | Health & Medicine | Pain & Fever | Non-Aspirin Pain Relief | CVS Extra Strength Acetaminophen 500 Mg Rapid Release Gelcaps
CVS Extra Strength Acetaminophen 500 Mg Rapid Release Gelcaps

CVS Extra Strength Acetaminophen 500 Mg Rapid Release Gelcaps

Price: $11.79
Sku: 455507
Size: 150 EA
Wt: 0.04 LBS
  •   
  • Save 20% Ship & Save

    Save 20% and get FREE shipping on every Ship & Save Order . Learn more.


Special Info for This Item
Free Shipping FREE Shipping Eligible
tablet

Pain Reliever/Fever Reducer. Contains no aspirin. Fast release. Fast relief. CVS pharmacist recommended. Contains no aspirin.

tablet

Active Ingredient (in each Gelcap): Acetaminophen (500 mg). Inactive Ingredients Croscarmellose Sodium, D&C Red No. 33, FD&C Blue No. 1, FD&C Red No. 40, Gelatin, Hydroxypropyl Cellulose, Hypromellose, Iron Oxide Black, Iron Oxide Red, Iron Oxide Yellow, Polyethylene Glycol, Pregelatinized Starch, Propylene Glycol, Povidone, Shellac Glaze, Simethicone, Stearic Acid, Titanium Dioxide.

tablet

Retain carton for complete product information. Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 gelcaps every 4 to 6 hours as needed. Do not take more than 8 gelcaps in 24 hours. Children Under 12 Years: Do not use this adult Extra Strength product in children under 12 years of age; this will provide more than the recommended dose (overdose) of acetaminophen and may cause liver damage. Store at controlled room temperature 15-30 degrees C (59-86 degrees F).

tablet

Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Tamper Evident: Do not use if imprinted safety seal under cap is broken or missing.

Advertisements